On the Growth of Meromorphic Solutions of Higher Order Linear Differential Equations
Keywords:Deficient value, Complex differential equations, Meromorphic function, Hyper-order, Infinite order
P.Barry, Some theorems related to the theorem, Proc. London. Math. Soc., 21(3), 334-360(1970).
Z.Chen, The growth of solutions of second order linear differential equations with meromorphic coefficients, Kodai
Math. J., 22, 208-221(1999).
Z.Chen and C.Yang, On the zeros and hyper-order of meromorphic solutions of linear differential equations, Ann. Acad. Sci. Fenn. Math., 24, 215-224(1999).
Z.Chen, On the hyper order of solutions of higher differential equations, Chinese Ann. Math. Ser.B, 24, 501-508(2003).
Z.Chen, The zero, pole and order of meromorphic solutions of differential equations with meromorphic coefficients, Kodai Math. J., 19, 341-354(1996).
G.Gundersen, Finite order solution of second order linear differential equations, Trans. Amer. Math. Soc., 305,
G.Gundersen, Estimates for the logarithmic derivative of a meromorphic function, plus similar estimates, J. London Math. Soc., 37, 88-104(1988).
A.Gol'dberg and O.Sokolovskaya, Some relations for meromorphic functions of lower order less than one, Izv. Vyssh. Uchebn. Zaved. Mat. 31 no.6(1987),26-31. Translation: Soviet Math.(Izv. VUZ)31 no.6, 29-35(1987).
S.Hellerstein, J.Miles and J.Rossi, On the growth of solutions of , Trans. Amer. Math. Soc., 324, 693-705(1991).
W.Hayman, Meromorphic functions, Clarendon Press, Oxford, 1964.
K.Kwon and J.Kim, Maximum modulus, characteristic, deficiency and growth of solutions of second
order linear differential equation, Kodai Math. J., 24, 344-351(2001).
K.Kwon, On the growth of entire functions satisfying second order linear differential equations, Bull. Korean Math. Soc., 33, 487-496(1996).
K.Kwon, Nonexistence of finite order solutions of certain second order linear differential equations, Kodai Math. J., 19, 378-387(1996).
I.Laine, Nevanlinna Theory and complex differential equations, Walter de Gruyter Berlin, New York, 1993.
J.Long and J.Zhu, On the growth of solutions of second order differential equations with meromorphic coefficients, Int. J. Research and Reviews in Appl. Sci., 14(2): 316-323(2013).
M.Ozawa, On a solution of , Kodai Math. J., 3, 295-309(1980).
J.Tu and C.Yi, On the growth of solutions of a class of higer order linear differential equations with coefficients having the same order, J. Math. Anal. Appl., 340, 487-497(2008).
L.Yang, Value distribution theory, Springer-Verlag, Berlin, 1993.
L.Yang, Deficient values and angular distibution of entire functions, Trans. Amer. Math. Soc., 308(2), 583-601(1988).
C.Yang, H. Yi, Uniqueness Theory of meromorphic functions. Kluwer Academic Publishers, New York, 2003.
How to Cite
- Papers must be submitted on the understanding that they have not been published elsewhere (except in the form of an abstract or as part of a published lecture, review, or thesis) and are not currently under consideration by another journal published by any other publisher.
- It is also the authors responsibility to ensure that the articles emanating from a particular source are submitted with the necessary approval.
- The authors warrant that the paper is original and that he/she is the author of the paper, except for material that is clearly identified as to its original source, with permission notices from the copyright owners where required.
- The authors ensure that all the references carefully and they are accurate in the text as well as in the list of references (and vice versa).
- Authors retain copyright and grant the journal right of first publication with the work simultaneously licensed under a Attribution-NonCommercial 4.0 International that allows others to share the work with an acknowledgement of the work's authorship and initial publication in this journal.
- Authors are able to enter into separate, additional contractual arrangements for the non-exclusive distribution of the journal's published version of the work (e.g., post it to an institutional repository or publish it in a book), with an acknowledgement of its initial publication in this journal.
- Authors are permitted and encouraged to post their work online (e.g., in institutional repositories or on their website) prior to and during the submission process, as it can lead to productive exchanges, as well as earlier and greater citation of published work (See The Effect of Open Access).
- The journal/publisher is not responsible for subsequent uses of the work. It is the author's responsibility to bring an infringement action if so desired by the author.